RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 44, Number 6  


On the dimension of the variety of symmetric matrices with multiple eigenvalues
Kh. D. Ikramov
963
A continuous second-order regularization method for monotone equations in a Banach space
O. Y. Bubnova, I. P. Ryazantseva
968
On the polar Newton method in finite-dimensional and Banach spaces
V. M. Verzhbitskii, M. Yu. Petrov
979
The fast Ahmed-Rao transform with the frequency subsampling
A. V. Korovkin, S. M. Masharsky
986
An estimate for the $n$th minimal error of linear algorithms for an approximation problem
S. P. Sidorov
997
Parametric optimization of nonlinear Goursat–Darboux systems with phase constraints
V. S. Gavrilov, M. I. Sumin
1002
The use of logarithmic barriers for the solution of variational inequalities
E. G. Gol'shtein
1023
The proximal method for solving nonmonotonic variational inequalities
I. V. Konnov
1030
On the global domain of influence of stable steplike contrast structures in the Dirichlet problem
V. F. Butuzov, S. A. Kryazhimskii, I. V. Nedelko
1039
An asymptotic expansion of the solution for a convective diffusion problem in the trace of a drop
R. G. Akhmetov
1062
On a variable weight difference scheme for the equations of the one-dimension motion of a viscous compressible barotropic fluid
V. V. Gileva, A. A. Zlotnik
1079
Asymptotics of a boundary layer solution of a hydrodynamic problem
M. A. Davydova
1093
A method of solving boundary value problems for kinetic equations
A. V. Latyshev, A. A. Yushkanov
1107
Modeling the influence of small-scale dispersion processes in a continuum on the formation of large-scale phenomena
A. G. Kulikovskii, A. P. Chugainova
1119
The solution of the Boltzmann equation at small Knudsen numbers
V. V. Aristov
1127
A ring algorithm for the problem of searching for minimal coverings that is not majorized
P. V. Yudaev
1141
A parallel algorithm for searching for the shortest path on a prefractal graph
A. A. Kochkarov, R. A. Kochkarov
1147
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020